Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 37, NWS Quad Cities, IA

March 6, 20174 counties in Illinois; Clinton County, Scott County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Mar 6, 2017, 10:26 PM CST for 4 counties in Illinois; Clinton County, Scott County, Iowa. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 6, 2017, 10:26 PM CST (04:26 UTC)
Expired
Mar 6, 2017, 11:15 PM CST
In force
49 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Clinton County, IA, Scott County, IA, Bureau County, IL, Henry County, IL, Rock Island County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 66 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 6, 10:46 PM CSTTSTM WND GST 55Rapids City, IL
Mar 6, 10:47 PM CSTTSTM WND DMGClinton, IATREE DOWN ON A HOUSE
Mar 6, 10:47 PM CSTTSTM WND GST 54Clinton Municipal Airpo, IA
Mar 6, 11:20 PM CSTTSTM WND GST 60Whiteside County Airpor, ILDELAYED REPORT. FROM AWOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 8:52 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.4 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2017-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2017-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 407 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-343 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
407 m²/s²
0-3 km storm-relative helicity
489 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

167 
WUUS53 KDVN 070426
SVRDVN
ILC011-073-161-195-IAC045-163-070515-
/O.NEW.KDVN.SV.W.0037.170307T0426Z-170307T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
1026 PM CST MON MAR 6 2017

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Northeastern Rock Island County in northwestern Illinois...
  Whiteside County in northwestern Illinois...
  Henry County in northwestern Illinois...
  Western Bureau County in north central Illinois...
  East central Scott County in east central Iowa...
  Southeastern Clinton County in east central Iowa...

* Until 1115 PM CST

* At 1026 PM CST, severe thunderstorms were located along a line
  extending from near DeWitt to near Little York, moving east at 75
  mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Clinton, East Moline, Sterling, Kewanee, Rock Falls, Morrison,
  Cambridge, Silvis, Geneseo, Colona, Camanche, Le Claire, Coal
  Valley, Fulton, Galva, Prophetstown, Hampton, Orion, Port Byron and
  Erie.

This includes the following highways...
 Interstate 80 in Iowa near mile marker 306.
 Interstate 80 in Illinois between mile markers 1 and 50.
 Interstate 74 in Illinois between mile markers 10 and 33.
 Interstate 88 between mile markers 1 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

A tornado watch remains in effect until 400 AM CST for north central
and northwestern Illinois...and east central Iowa.

LAT...LON 4115 8964 4123 8964 4123 8987 4115 8987
      4115 9044 4128 9044 4188 9033 4192 8963
      4159 8963 4158 8959 4115 8956
TIME...MOT...LOC 0426Z 256DEG 63KT 4180 9048 4106 9068 

HAIL...<.75IN
WIND...70MPH
 
$$

UTTECH
1 follow-up statement
338 
WWUS53 KDVN 070502
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
1102 PM CST MON MAR 6 2017

ILC161-IAC045-163-070512-
/O.CAN.KDVN.SV.W.0037.000000T0000Z-170307T0515Z/
Rock Island IL-Scott IA-Clinton IA-
1102 PM CST MON MAR 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROCK ISLAND...
EAST CENTRAL SCOTT AND SOUTHEASTERN CLINTON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area, therefore the warning has been cancelled.

A tornado watch remains in effect until 400 AM CST for north central
and northwestern Illinois.

LAT...LON 4115 8963 4123 8964 4123 8987 4115 8987
      4116 9044 4131 9044 4151 9032 4154 9020
      4159 9017 4165 9016 4167 9022 4188 9010
      4192 8963 4159 8963 4158 8959 4115 8956
TIME...MOT...LOC 0502Z 261DEG 48KT 4189 8996 4149 9008 4113 9037 

$$

ILC011-073-195-070515-
/O.CON.KDVN.SV.W.0037.000000T0000Z-170307T0515Z/
Whiteside IL-Henry IL-Bureau IL-
1102 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR WHITESIDE...HENRY AND WESTERN BUREAU COUNTIES...

At 1102 PM CST, severe thunderstorms were located along a line
extending from near Fairhaven to near Geneseo to near Rio, moving
east at 55 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Sterling, Kewanee, Rock Falls, Morrison, Cambridge, Geneseo, Colona,
Galva, Prophetstown, Orion, Erie, Walnut, Garden Plain, Wyanet,
Atkinson, Sheffield, Annawan, Woodhull, Tampico and New Windsor.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 8 and 50.
 Interstate 74 in Illinois between mile markers 13 and 33.
 Interstate 88 between mile markers 14 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

A tornado watch remains in effect until 400 AM CST for north central
and northwestern Illinois.

LAT...LON 4115 8963 4123 8964 4123 8987 4115 8987
      4116 9044 4131 9044 4151 9032 4154 9020
      4159 9017 4165 9016 4167 9022 4188 9010
      4192 8963 4159 8963 4158 8959 4115 8956
TIME...MOT...LOC 0502Z 261DEG 48KT 4189 8996 4149 9008 4113 9037 

HAIL...<.75IN
WIND...70MPH
 
$$

Gibbs

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 5:44 PM CST, 4 hours 42 minutes earlier.

Area forecast discussion, Mar 6, 5:44 PM CST, 4 hours 42 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
544 PM CST Mon Mar 6 2017

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 326 PM CST Mon Mar 6 2017

Deep 980 mb surface low was located just south of Grand Forks, ND.
Extending from the low was a dryline through eastern NE all
the way to West TX, with a cold front not too far behind the
dryline. Convection over far eastern NE into western IA has
rather quickly evolved into a QLCS, with several reports of
marginal severe hail around 1 inch and damaging winds to 60 mph
with these storms... an idea of the threat that exists here
this evening. Tornado watch 61 issued earlier covers a good
portion of Iowa and extends as far east as roughly a Manchester
to Fairfield line until 10 pm.

&&

.SHORT TERM...(Tonight)
ISSUED AT 326 PM CST Mon Mar 6 2017

Hi-res convecting allowing models have been pretty consistent on
depicting a broken line of storms sweeping across the area
from west to east after 6 pm through midnight ahead of the cold
front as it overtakes the dryline. A corridor of at least
moderate instability (SBCAPE to around 1000 J/kg) and strong deep
layer shear (0-6km 50-60 kts) will surge into the cwa prior to
the arrival of the storms supportive of a severe threat with
storms capable of wind gusts to 70 mph and hail to around quarter
size. Given the strong environmental shear aided by strengthening
low level jet will also come a threat for tornadoes, mainly
along the leading edge of any line segments with favorable
orientation of 0-3km shear vector to storm motion or with any
backing of surface winds aided by mesoscale processes. Storms
will be moving quite fast at likely around 50 mph or higher making
for much less reaction time, thus imperative to have that action
plan ironed out now ahead of the storms arriving this evening.

.LONG TERM...(Tuesday through Monday)
ISSUED AT 326 PM CST Mon Mar 6 2017

Forecast focus on very high winds and extreme/dangerous grass fire
conditions for Tuesday and Wednesday. Otherwise, major pattern
change with winter roaring back with the potential for several
snowstorms within the next 10 days.

Tuesday through Wednesday: Intense cyclone (968 mb) will be slowly
tracking from near Winnipeg, Manitoba to Hudson Bay during this time
frame. Tight gradient around this cyclone will bring very strong
winds to the cwa. On Tuesday, there is very deep mixing to about 500
mb which will tap 40-50 knot winds at the top of the mixed layer
with excellent downward momentum transfer. West winds should be
sustained at 25 to 35 mph with gusts to around 45 mph, possibly to
50 mph. These values should also occur on Wednesday. Later shifts
will need to consider at least a wind advisory, if not a high wind
warning in some portions of the cwa. Decided not to issue a high
wind watch or wind advisory yet due to the severe weather threat to
deal with this evening. Maximum temperatures on Tuesday will be in
the 50s, with highs on Wednesday in the 40s north and 50s south.
There will also be an extreme grass fire risk Tuesday and Wednesday
during the afternoon. See fire weather section below.

Convection Tuesday afternoon: Have added isolated thunder in our
north half due to very steep low level lapse rates (8c/km) and very
cold air aloft (-33c at 500 mb). Inverted-V shown on forecast
soundings would promote enhanced surface winds if a shallow storm
can develop, in addition to the very strong gradient winds.

Thursday: Starting to turn cooler as 1050 mb high begins building
out of western Canada. Northeast winds of around 10 mph will be over
the cwa with maximum temperatures in the 40s north and 50 south.

Friday through the weekend: Anytime you have a very intense cyclone
you know a major pattern change will take place. 850 mb temperatures
of -40c were noted in northwest Canada and this very cold airmass
will settle southward across the northern United States.  A storm
system is expected to track from southern KS to the mid Atlantic
states Friday night and Saturday, on the leading edge of the arctic
air. This has the potential to spread accumulating snow across much
of the cwa with highs in the 30s. However, it is too early for exact
amounts. Sunday should be dry with high pressure over the cwa.

Early next week: A clipper system looks to spread more accumulating
snow in our northern cwa, with a cold rain in our south. However,
low confidence a week away in regards to the track/intensity of this
system. Also, low confidence in temperatures depending on snow
cover.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
ISSUED AT 538 PM CST Mon Mar 6 2017

A fast moving cold front will pass through the terminals between 07/02Z
and 07/04Z. Expect a period of MVFR/IFR conditions in brief heavy rain
and wind gusts over 40 MPH. After the line passes, skies will clear
with westerly winds of 15 to 30 MPH. South winds of 20 to 35 MPH will
occur until the front passes.

&&

.FIRE WEATHER...
Issued at 326 PM CST Mon Mar 6 2017

Grassland Fire Danger Index values will be in the extreme category
for Tuesday and Wednesday, during the afternoon hours.

Dry vegetation combined with low humidity values and windy
conditions will result in an extreme risk of grass fires Tuesday and
Wednesday. Rainfall this evening will moisten the ground somewhat
but sunshine, low humidity, and very windy conditions on Tuesday
will quickly dry out the ground.

Winds Tuesday and Wednesday are expected to gust up to 45 mph,
possibly to 50 mph. Minimum relative humidity levels both days are
forecast to be 20 to 30 percent, with temperatures in the 50s. Any
grass fire would quickly get out of control.

Did consider a fire weather watch for the entire cwa but due to this
evenings severe weather threat decided to wait. Conditions certainly
seem extreme for later shifts to issue a red flag warning.

&&

.HYDROLOGY...
Issued at 326 PM CST Mon Mar 6 2017

The overall trend of the Mississippi River forecasts has been
slightly lower. The current forecasts for minor flooding at most
points on the Mississippi River between L&D 15 and Burlington, IA do
take into account predicted rainfall this afternoon and evening. Due
to the fast movement of the storms this evening rainfall should have
little to no effect on river levels for areas that have already
crested and minimal effects for those areas that are at or
downstream of the crest.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

SYNOPSIS...McClure
SHORT TERM...McClure
LONG TERM...Haase
AVIATION...Nichols
FIRE WEATHER...Haase
HYDROLOGY...Haase
Hazardous weather outlook, Mar 6, 4:01 AM CST, 18 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities Ia IL
401 AM CST Mon Mar 6 2017

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-071015-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
401 AM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Light precipitation and increasing low level moisture will help
to limit the fire weather threat today. However, a south wind
gusting near 40 mph and abundant dry fuels suggest any grass fires
that do develop would spread rapidly.

Isolated thunderstorms are possible this afternoon, with
widespread thunderstorms this evening. Expect scattered severe
storms, with the highest risk between 7 pm and midnight. The
primary threats are damaging winds around 70 mph and isolated
tornadoes. The secondary threat is hail up to quarter size.

Minor flooding is occurring or forecast on portions of the
Mississippi River. Please see the latest Flood Statements and
Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Winds will gust up to 45 mph Tuesday and up to 40 mph on Wednesday.

The strong winds combined with low humidity levels will result in a
very high risk of uncontrolled grass fires Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 7 pm and midnight
tonight.

RP Kinney/08

In the hours before

Local storm report, Mar 6, 10:04 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1004 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     TSTM WND GST     DUBUQUE REGIONAL AIRPOR 42.40N 90.72W
03/06/2017  M56 MPH          DUBUQUE            IA   ASOS

&&

GROSS
Local storm report, Mar 6, 10:05 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1005 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     TSTM WND GST     1 W MONMOUTH            42.07N 90.90W
03/06/2017  M70 MPH          JONES              IA   LAW ENFORCEMENT

&&

GROSS
Local storm report, Mar 6, 10:11 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1011 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND DMG     1 ENE MUSCATINE         41.42N 91.05W
03/06/2017                   MUSCATINE          IA   TRAINED SPOTTER

            DAMAGE TO CAR PORT.

&&

GROSS
Local storm report, Mar 6, 10:14 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1014 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     HAIL             1 E KAHOKA              40.42N 91.70W
03/06/2017  E0.25 INCH       CLARK              MO   TRAINED SPOTTER

&&

GROSS
Local storm report, Mar 6, 10:17 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1017 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     TSTM WND DMG     GRANDVIEW               41.28N 91.19W
03/06/2017                   LOUISA             IA   TRAINED SPOTTER

            TREES DOWN...TIME ESTIMATED FROM RADAR.

&&

GROSS
Local storm report, Mar 6, 10:19 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1019 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND GST     MUSCATINE MUNICIPAL AIR 41.37N 91.15W
03/06/2017  M68 MPH          MUSCATINE          IA   AWOS

&&

GROSS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 9:52 PM CSTSevere Thunderstorm WarningDVNMercer, Rock Island83 min
Mar 6, 9:56 PM CSTSevere Thunderstorm WarningDVNJo Daviess64 min
Mar 6, 10:10 PM CSTTornado WarningDVNRock Island24 min
Mar 6, 10:13 PM CSTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough, Warren77 min
Mar 6, 10:39 PM CSTSevere Thunderstorm WarningDVNCarroll, Stephenson, Whiteside67 min
Mar 6, 10:44 PM CSTTornado WarningDVNHancock, Henderson, McDonough, Warren31 min
Mar 6, 10:46 PM CSTTornado WarningDVNCarroll20 min
Mar 6, 10:56 PM CSTTornado WarningDVNCarroll, Whiteside27 min
Mar 6, 10:58 PM CSTTornado WarningDVNHenry, Mercer32 min
Mar 6, 11:13 PM CSTSevere Thunderstorm WarningDVNBureau, Henry, Putnam, Whiteside77 min
Mar 7, 12:08 AM CSTTornado WarningDVNBureau, Putnam17 min
Mar 7, 3:32 AM CSTRed Flag WarningDVNBureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more14 hr
Mar 7, 3:37 AM CSTWind AdvisoryDVNCarroll, Jo Daviess, Stephenson12 hr
Mar 6, 8:02 PM CSTSevere Thunderstorm WarningDVNBenton, Buchanan, Iowa58 min
Mar 6, 8:04 PM CSTSevere Thunderstorm WarningDVNKeokuk56 min
Mar 6, 8:29 PM CSTSevere Thunderstorm WarningDVNDelaware, Johnson, Linn61 min
Mar 6, 8:40 PM CSTTornado WarningDVNBuchanan, Delaware38 min
Mar 6, 8:46 PM CSTSevere Thunderstorm WarningDVNKeokuk, Washington74 min
Mar 6, 8:46 PM CSTTornado WarningDVNBenton, Iowa, Johnson, Linn22 min
Mar 6, 8:54 PM CSTSevere Thunderstorm WarningDVNJefferson, Van Buren81 min
Mar 6, 9:05 PM CSTSevere Thunderstorm WarningDVNCedar, Jones55 min
Mar 6, 9:07 PM CSTTornado WarningDVNJones, Linn26 min
Mar 6, 9:19 PM CSTSevere Thunderstorm WarningDVNDubuque56 min
Mar 6, 9:28 PM CSTSevere Thunderstorm WarningDVNJohnson47 min
Mar 6, 9:31 PM CSTSevere Thunderstorm WarningDVNDes Moines, Henry, Lee, Louisa, Muscatine74 min
Mar 6, 9:31 PM CSTTornado WarningDVNDubuque, Jackson, Jones44 min
Mar 6, 9:42 PM CSTSevere Thunderstorm WarningDVNJackson63 min
Mar 6, 9:49 PM CSTSevere Thunderstorm WarningDVNClinton71 min
Mar 6, 9:55 PM CSTTornado WarningDVNJackson38 min
Mar 6, 10:04 PM CSTSevere Thunderstorm WarningDVNCedar44 min
Mar 6, 10:17 PM CSTTornado WarningDVNCedar, Clinton, Scott31 min
Mar 6, 10:23 PM CSTTornado WarningDVNClinton, Scott26 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.